Inventiones mathematicae

, Volume 84, Issue 3, pp 541–561

Maximal and singular integral operators via Fourier transform estimates

  • Javier Duoandikoetxea
  • José L. Rubio de Francia
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Javier Duoandikoetxea
    • 1
  • José L. Rubio de Francia
    • 1
  1. 1.División de MatemáticasUniversidad AutónomaMadridSpain

Personalised recommendations